Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Applications of Radon-Nikodým theorems to martingale convergence


Author: J. J. Uhl
Journal: Trans. Amer. Math. Soc. 145 (1969), 271-285
MSC: Primary 60.05
MathSciNet review: 0251756
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.05

Retrieve articles in all journals with MSC: 60.05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1969-0251756-X
PII: S 0002-9947(1969)0251756-X
Article copyright: © Copyright 1969 American Mathematical Society